# SDR DALA2024060205734

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 85,421 hours, 32,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L4 Slide Ind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5643, ON WALKAROUND SAW L4 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED L4 DOOR SLIDE LIGHT LAMP. (LP 5410082)
